# SDR C2XA00IA227

- Difficulty date: July 30, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10130115
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY EXIT SIGN AT ROW 10 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RESECURED THE AFFECTED PART, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
